# SDR FDEA201108193384

- Difficulty date: August 19, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 72725F
- Aircraft serial: 21452
- Aircraft time: 52,655 hours, 37,454 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED A RED WINDSHEAR WARNING LIGHT PERFORMED WINDSHEAR ESCAPE MANUVER W/FIREWALL POWER, APPROX 1 MIN.  INSPECTED ALL EXHAUST AREAS FOR DAMAGE DUE TO OVERTEMP CONDITION. NO DAMAGE FOUND.  R & R ENGINE.  OPS CHECKED GOOD.
